# SDR FDEA200907012442

- Difficulty date: July 1, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N682FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 800
- Aircraft time: 15,814 hours, 8,455 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Frame
- Part number: 491B1313000030
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE RT REVERSER COWL UPPER CORNER IS CRACKED BELOW THE V-BAND LATCH.  DISPLACED SEAL DEPRESSOR FOR ACCESS IAE SRM 51-40-21.  STOP DRILLED CRACK IAW DWG SRZ 78-002.  INSTALLED DOUBLER IAW DWG SRZ 78-002.  REINSTALLED SEAL DEPRESSOR IAW DWG SRZ 78-002.
